MathSciNet Relay Station
MathSciNet bibliographic data
MR1962500 62M10 (42C40 49K35)
Kalifa, Jérôme; Mallat, Stéphane Thresholding estimators for linear inverse problems and deconvolutions. Ann. Statist. 31 (2003), no. 1, 58–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement